MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results which matched the patients appearance and condition and a corrected report was issued.Siemens has requested the instrument data logs to be provided for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant ph results between capillary and arterial samples run on two rp 500s.The capillary samples from (b)(6) 2018 did not match the baby's appearance or condition.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested additional information from the customer.The data files for the other rp 500 s/n (b)(4) on which comparative analysis was performed are required for the investigation.These files have been requested three times and have not been received.The investigation is being closed due to insufficient information needed to complete the investigation.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7357992
Report Number3002637618-2018-00034
Device Sequence Number16186329
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Service Personnel
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA